# SDR UPS01235790

- Difficulty date: April 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  NR 7 SPOILER SUPPORT CASTING IS CORRODED BEYOND  LIMITS.   NR 7 SPOILER CASTING REMOVED & REPLACED IAW DRW 65-16216 & IAW SRM 51- 10-2
